Lancaster EPrints

Small bipartite subgraph polytopes

Galli, L and Letchford, A N (2010) Small bipartite subgraph polytopes. Operations Research Letters, 38 (5). pp. 337-340. ISSN 0167-6377

PDF (Small bipartite subgraph polytopes) - Draft Version
Download (272Kb) | Preview


    We compute a complete linear description of the bipartite subgraph polytope, for up to seven nodes, and a conjectured complete description for eight nodes. We then show how these descriptions were used to compute the integrality ratio of various relaxations of the max-cut problem, again for up to eight nodes.

    Item Type: Journal Article
    Journal or Publication Title: Operations Research Letters
    Uncontrolled Keywords: polyhedral combinatorics ; max-cut problem ; integrality ratios
    Subjects: ?? hb ??
    Departments: Lancaster University Management School > Management Science
    ID Code: 45606
    Deposited By: ep_importer_pure
    Deposited On: 11 Jul 2011 19:35
    Refereed?: Yes
    Published?: Published
    Last Modified: 14 Apr 2018 00:11
    Identification Number:

    Actions (login required)

    View Item